# SDR UIEA2021091002000

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 19,623 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Circuit Card
- Condition: Unsecure
- Location: Duct Leak
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L DUCT LEAK LIGHT ILLUMINATED( RESEATED LEFT DUCT LEAK CARD M091 AND OPS CHECKED GOOD IAW AMM 26-00-00 )
